# SDR AALA202002219034

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 29,747 hours, 12,130 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: AIR RETURNED TO MIA. SUSPECTED FUEL LEAK LEFT SIDE. FUEL WAS BALANCED AT,CENTER TANK OFF. DURING HIGH POWER CLIMB FUEL IN,LEFT TANK VISIBLY COUNTED DOWN 200 IMBALANCE. EMERGENCY DECLARED. PERFORMED FIM 28-41-00-810-801. NO FAULTS FOUND. ALL TEST PASSED. PERFORMED CROSSFEED VALVE OPS TEST IAW AMM 28-22-00. OPS TEST PASSED. COMPARED FUEL QUANTITY INDICATION SYSTEM IAW AMM 28-41-00. ALL QUANTITY READ THE SAME QUANTITY (FLIGHT DECK, REFUELING PANEL, FUEL MEASURING STICKS.) NO EXTERNAL FUEL LEAKS NOTED.
